| Model Number |
401750 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2020
Type of Reportable Event
Malfunction
Event or Problem Description
An orsiro drug-eluting stent system was chosen for treatment of a moderately calcified lesion (90 percent stenosis degree) in a distal moderately tortuous rca.The device would not cross prior stent.Repeated attempts resulted in the disengagement of the guide catheter and withdrawal of the coronary guidewire into the aortic root.
Additional Manufacturer Narrative
Combination product: yes neither the complaint instrument nor the angiographic material was returned for analysis.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation for the product detailed above verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.